# SDR ASOA2015112714176

- Difficulty date: November 27, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N858AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7417
- Aircraft time: 34,875 hours, 31,545 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDEWALL SEAT TRACK FS409+16-409+112 HAS CORROSION.  REMOVED CORROSION ON RT SIDE SEAT RAIL BETWEEN FS 409+16-409+112 IAW SRM 51-21-06.  DAMAGE FOUND TO BE OUT OF LIMITS IAW SRM 53-21-49.  REMOVED RT SEAT RAIL AT FS409+16-409+112 IAW AMM 53-01-11-000-802. INSTALLED NEW FABRICATED SEAT RAIL IAW AMM 53-01-11-400-802.  FABRICATED SEAT RAIL IAW GREO 601R-53-00-485 REV A.
